Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Corrections to the paper: ``Integration in general analysis'' [Trans. Amer. Math. Soc. 37 (1935), no. 3, 441-453; 1501796]

Author: Nelson Dunford
Journal: Trans. Amer. Math. Soc. 38 (1935), 600-601
MSC: Primary 28B05; Secondary 26A42
Original Article: Trans. Amer. Math. Soc. 37 (1935), 441-453.
MathSciNet review: 1501830
Full-text PDF Free Access

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28B05, 26A42

Retrieve articles in all journals with MSC: 28B05, 26A42

Additional Information

PII: S 0002-9947(1935)1501830-X
Article copyright: © Copyright 1935 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia